The Medication Risk of Stevens–Johnson Syndrome and Toxic Epidermal Necrolysis in Asians: The Major Drug Causality and Comparison With the US FDA Label

for the Asian Severe Cutaneous Adverse Reaction Consortium

研究成果: Article同行評審

23 引文 斯高帕斯(Scopus)

摘要

Specific ethnic genetic backgrounds are associated with the risk of Stevens–Johnson syndrome / toxic epidermal necrolysis (SJS/TEN) especially in Asians. However, there have been no large cohort, multiple-country epidemiological studies of medication risk related to SJS/TEN in Asian populations. Thus, we analyzed the registration databases from multiple Asian countries who were treated during 1998–2017. A total 1,028 SJS/TEN cases were identified with the algorithm of drug causality for epidermal necrolysis. Furthermore, those medications labeled by the US Food and Drug Administration (FDA) as carrying a risk of SJS/TEN were also compared with the common causes of SJS/TEN in Asian countries. Oxcarbazepine, sulfasalazine, COX-II inhibitors, and strontium ranelate were identified as new potential causes. In addition to sulfa drugs and beta-lactam antibiotics, quinolones were also a common cause. Only one acetaminophen-induced SJS was identified, while several medications (e.g., oseltamivir, terbinafine, isotretinoin, and sorafenib) labeled as carrying a risk of SJS/TEN by the FDA were not found to have caused any of the cases in the Asian countries investigated in this study.

原文English
頁(從 - 到)112-120
頁數9
期刊Clinical Pharmacology and Therapeutics
105
發行號1
DOIs
出版狀態Published - 2019 一月

All Science Journal Classification (ASJC) codes

  • Pharmacology
  • Pharmacology (medical)

指紋 深入研究「The Medication Risk of Stevens–Johnson Syndrome and Toxic Epidermal Necrolysis in Asians: The Major Drug Causality and Comparison With the US FDA Label」主題。共同形成了獨特的指紋。

引用此